• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 105 публикаций
Сортировка:
по названию
по году
Статья
Akbarov S. S. Sbornik Mathematics. 1994. Vol. 185. No. 11. P. 3-22.
Добавлено: 23 сентября 2016
Статья
Gaifullin S. A. Sbornik Mathematics. 2008. Vol. 199. No. 3. P. 319-339.
Добавлено: 17 декабря 2014
Статья
Kruglov V., Malyshev D., Pochinka O. Sbornik Mathematics. 2018. Vol. 209. No. 1. P. 96-121.
Добавлено: 23 марта 2018
Статья
Bogataya S., Bogatyi S., E.A.Kudryavtseva. Sbornik Mathematics. 2012. Vol. 203. No. 4. P. 554-568.

We prove that the bound from the theorem on 'economic' maps is best possible. Namely, for m > n + d we construct a map from an n-dimensional simplex to an m-dimensional Euclidean space for which (and for any close map) there exists a d-dimensional plane whose preimage has cardinality not less than the upper bound \(dn + n + 1)/(m - n - d)] + d from the theorem on 'economic' maps. Bibliography: 16 titles.

Добавлено: 16 ноября 2012
Статья
Chepyzhov V. V. Sbornik Mathematics. 2016. Vol. 207. No. 4. P. 610.

Изучаются пределы при $\alpha \rightarrow 0+$ долговременной динамики различных приближенных $\alpha $-моделей вязкой несжимаемой жидкости и их связь с траекторным аттрактором точной 3D системы Навье--Стокса. Рассматриваемые $\alpha $-модели разделены на два класса в зависимости от свойств ортогональности нелинейных членов уравнений, порождающих каждую конкретную $\alpha $-модель. Показано, что аттракторы $\alpha $-моделей из класса I имеют более сильные свойства притяжения своих траекторий, чем аттракторы $\alpha $-моделей класса II. Для обоих классов доказано, что ограниченные семейства траекторий рассмотренных $\alpha $-моделей сходятся в соответствующей слабой топологии к траекторному аттрактору $\mathfrak{A}_{0}$ точной 3D системы Навье--Стокса, когда время $t$ стремится к бесконечности. Кроме того установлено, что траекторный аттрактор $\mathfrak{A}_{\alpha }$ каждой $\alpha $-модели сходится в той же топологии к аттрактору $\mathfrak{A}_{0}$ при $\alpha \rightarrow 0^{+}$. Для всех $\alpha $-моделей построены минимальные пределы $\mathfrak{A}_{\mathrm{min}}\subseteq \mathfrak{A}_{0}$ их траекторных аттракторов $\mathfrak{A}_{\alpha }$ при $\alpha \rightarrow 0+.$ Доказано, что каждое такое множество $\mathfrak{A}_{\mathrm{min}}$ является компактной компонентой связности траектороного аттрактора $\mathfrak{A}_{0},$ причем все $\mathfrak{A}_{\mathrm{min}}$ строго инвариантны под действием полугруппы трансляций.  

Добавлено: 13 сентября 2016
Статья
Shamkanov D. S. Sbornik Mathematics. 2016. Vol. 207. No. 9. P. 1344-1360.

Предложена новая логика свидетельств, связанная с логикой доказуемости Гёделя–Лёба GL, и доказана теорема о реализации логики GL в данной логике свидетельств относительно нормальных реализаций.

Добавлено: 25 ноября 2016
Статья
Avilov A. Sbornik Mathematics. 2016. Vol. 307. No. 3. P. 315-330.

We prove that any G-del Pezzo threefold of degree 4, except for a one-parameter family and four distinguished cases, can be equivariantly reconstructed to the projective space ℙ3, a quadric Q ⊂ ℙ4 , a G-conic bundle or a del Pezzo fibration. We also show that one of these four distinguished varieties is birationally rigid with respect to an index 2 subgroup of its automorphism group. © 2016 Russian Academy of Sciences (DoM), London Mathematical Society, Turpion Ltd.

Добавлено: 6 июля 2016
Статья
Cencelj M., Repovs D., Mikhail Skopenkov. Sbornik Mathematics. 2012. Vol. 203. No. 11. P. 1654-1681.
Добавлено: 26 сентября 2014
Статья
Elagin A. D. Sbornik Mathematics. 2011. Vol. 202. No. 4. P. 495-526.
Добавлено: 29 ноября 2012
Статья
Protasov V. Y., Voinov A. S. Sbornik Mathematics. 2015. Vol. 206. No. 7. P. 921-940.
Добавлено: 11 марта 2017
Статья
Zhuzhoma E. V., Medvedev V. Sbornik Mathematics. 2016. Vol. 207. No. 5. P. 702-723.

Continuous Morse-Smale flows on closed manifolds whose nonwandering set consists of three equilibrium positions are considered. Necessary and sufficient conditions for topological equivalence of such flows are obtained and the topological structure of the underlying manifolds is described. Bibliography: 36 titles. © 2016 Russian Academy of Sciences (DoM), London Mathematical Society, Turpion Ltd.

Добавлено: 13 сентября 2016
Статья
Arzhantsev I. V., Gaifullin S.A. Sbornik Mathematics. 2010. Vol. 201. No. 1. P. 1-21.
Добавлено: 17 декабря 2014
Статья
Elagin A. D. Sbornik Mathematics. 2012. Vol. 203. No. 5. P. 645-676.

Изложен метод, позволяющий строить полуортогональные разложения производной категории G-эквивариантных пучков на многообразии X при условии, что производная категория пучков на X допускает полуортогональное разложение, компоненты которого сохраняются действием группы G на X. При помощи этого метода получены полуортогональные разложения эквивариантных производных категорий для расслоений на проективные пространства и для раздутий с неособым центром, а также для многообразий, обладающих полным исключительным набором, который сохраняется действием группы. В качестве основного инструмента в работе применяется теория спуска для производных категорий. Библиография: 12 названий.

Добавлено: 4 февраля 2013
Статья
Gurevich B., Bufetov A. I. Sbornik Mathematics. 2011. Vol. 202. No. 7. P. 3-42.
Добавлено: 18 октября 2012
Статья
Prokhorov Y. Sbornik Mathematics. 2013. Vol. 204. No. 3. P. 347-382.

Классифицируются трехмерные многообразия $\mathbb Q$-Фано с индексом Фано > 2, имеющие достаточно большую степень.

Добавлено: 7 октября 2013
Статья
Kuyumzhiyan K., Arzhantsev I., Zaidenberg M. Sbornik Mathematics. 2012. Vol. 203. No. 7. P. 923-949.

We say that a group G acts infinitely transitively on a set X if for every m ε N the induced diagonal action of G is transitive on the cartesian mth power X m\δ with the diagonals removed. We describe three classes of affine algebraic varieties such that their automorphism groups act infinitely transitively on their smooth loci. The first class consists of normal affine cones over flag varieties, the second of nondegenerate affine toric varieties, and the third of iterated suspensions over affine varieties with infinitely transitive automorphism groups. Bibliography: 42 titles.

Добавлено: 4 февраля 2013
Статья
N. I. Zhukova. Sbornik Mathematics. 2012. Vol. 203. No. 2. P. 380-405.
Добавлено: 19 октября 2014
Статья
Beloshapka I., Gorchinskiy S. O. Sbornik Mathematics. 2016. Vol. 207(1). No. 41. P. 41-64.

We prove that irreducible complex representations of finitely generated nilpotent groups are monomial if and only if they have finite weight, which was conjectured by Parshin. Note that we consider (possibly infinite-dimensional) representations without any topological structure. In addition, we prove that for certain induced representations, irreducibility is implied by Schur irreducibility. Both results are obtained in a more general form for representations over an arbitrary field © 2016 Russian Academy of Sciences (DoM), London Mathematical Society, Turpion Ltd.

Добавлено: 8 июня 2016
Статья
Bibilo Y. Sbornik Mathematics. 2012. Vol. 203. No. 6. P. 826-843.
An isomonodromic deformation of a linear system of differential equations with irregular singularities is considered. A theorem on the general form of a differential 1-form describing such a deformation is proved. Bibliography: 21 titles. © 2012 RAS(DoM) and LMS.
Добавлено: 4 февраля 2013
Статья
Shitov Y. Sbornik Mathematics. 2013. Vol. 204. No. 11. P. 1691-1699.

It is demonstrated that every (0, 1)-matrix of size n×m having Boolean rank n contains a column with at least √n/2 − 1 zero entries. This bound is shown to be asymptotically optimal. As a corollary, it is established that the size of a full-rank Boolean matrix is bounded from above by a function of its tropical and determinantal ranks.

Добавлено: 20 января 2014
Статья
V. V. Lebedev. Sbornik Mathematics. 2012. Vol. 203. No. 11. P. 1647-1653.
Добавлено: 29 января 2013